# SDR UALA2011033001540

- Difficulty date: March 30, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 38,305 hours, 8,403 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774421
- Part serial: 533
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 LT PAX ENTRY SLIDE-RAFT BACK-BOARD SURFACE CRACKED (0.7").
